A1 Journal article – refereed

A variant of the Geman-McClure model for image restoration




List of Authors: Harjulehto P, Latvala V, Toivanen O

Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE

Publication year: 2013

Journal: Journal of Mathematical Analysis and Applications

Journal name in source: Journal of Mathematical Analysis and Applications

Journal acronym: J MATH ANAL APPL

Number in series: 2

Volume number: 399

Issue number: 2

Number of pages: 6

ISSN: 0022-247X

DOI: http://dx.doi.org/10.1016/j.jmaa.2012.10.050

URL: http://api.elsevier.com/content/abstract/scopus_id:84870052965


Abstract
We study existence and regularity of the solutions for the variant of the Geman-McClure model for image restoration introduced by Chipot, March, Rosati and Vergara Caffarelli. We generalize their one-dimensional existence result to dimensions n≥ 2. Our argumentation is fairly simple and essentially different from the one in Chipot etal. (1997). [4]. We also show that the minimizers are continuous. © 2012 Elsevier Ltd.


Research Areas


Last updated on 2021-24-06 at 09:10